Böröczky, Károly (Ifj.) (2010) Stability of the Blaschke-Santaló and the affine isoperimetric inequality. ADVANCES IN MATHEMATICS, 225 (4). pp. 1914-1928. ISSN 0001-8708
|
Text
0901.3340v1.pdf Download (152kB) | Preview |
Official URL: https://doi.org/10.1016/j.aim.2010.04.014
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 08 Aug 2017 10:48 |
Last Modified: | 08 Aug 2017 10:48 |
URI: | http://real.mtak.hu/id/eprint/58225 |
Actions (login required)
![]() |
Edit Item |